Alert archive / Michigan / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 102, NWS Detroit, MI

August 29, 2021Sanilac County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Aug 29, 2021, 6:13 PM EDT for Sanilac County, Michigan. It was in force for 77 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 29, 2021, 6:13 PM EDT (22:13 UTC)
Expired
Aug 29, 2021, 7:30 PM EDT
In force
77 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Sanilac County, MI

The radar

The Detroit radar (KDTX), 90 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 29, 1:46 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.2 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2021-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1500 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2021-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -80 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1500 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
915 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-80 m²/s²
0-3 km storm-relative helicity
-70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

140 
WUUS53 KDTX 292213
SVRDTX
MIC151-292330-
/O.NEW.KDTX.SV.W.0102.210829T2213Z-210829T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
613 PM EDT Sun Aug 29 2021

The National Weather Service in Detroit/Pontiac has issued a

* Severe Thunderstorm Warning for...
  Sanilac County in southeastern Michigan...

* Until 730 PM EDT.

* At 613 PM EDT, severe thunderstorms were located along a line
  extending from 6 miles southwest of Ubly to near Cass City to near
  Marlette, moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Argyle around 630 PM EDT.
  Sandusky and Peck around 640 PM EDT.
  Deckerville around 645 PM EDT.
  Forestville and Carsonville around 650 PM EDT.
  Croswell and Applegate around 655 PM EDT.
  Lexington and Port Sanilac around 700 PM EDT.

Other locations impacted by these severe thunderstorms include Birch
Beach, McGregor, Amador, Snover, Juhl, Elmer, Valley Center, New
Greenleaf, Tyre and Decker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4317 8250 4315 8300 4328 8300 4329 8312
      4332 8312 4333 8310 4365 8312 4367 8312
      4369 8260 4343 8253 4327 8252
TIME...MOT...LOC 2213Z 279DEG 33KT 4365 8304 4354 8312 4337 8313 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KK
5 follow-up statements
100 
WWUS53 KDTX 292222
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
622 PM EDT Sun Aug 29 2021

MIC151-292330-
/O.CON.KDTX.SV.W.0102.000000T0000Z-210829T2330Z/
Sanilac MI-
622 PM EDT Sun Aug 29 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SANILAC COUNTY...

At 622 PM EDT, severe thunderstorms were located along a line
extending from near Ubly to near Argyle to near Marlette, moving east
at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Sandusky around 640 PM EDT.
  Deckerville and Peck around 645 PM EDT.
  Forestville around 650 PM EDT.
  Croswell, Carsonville and Applegate around 655 PM EDT.
  Lexington and Port Sanilac around 705 PM EDT.

Other locations impacted by these severe thunderstorms include Birch
Beach, McGregor, Amador, Snover, Juhl, Elmer, Valley Center, New
Greenleaf, Tyre and Decker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4317 8250 4315 8300 4328 8300 4329 8312
      4332 8312 4333 8310 4365 8312 4367 8312
      4369 8260 4343 8253 4327 8252
TIME...MOT...LOC 2222Z 279DEG 33KT 4364 8295 4353 8303 4336 8304 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Behnke
585 
WWUS53 KDTX 292235
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
635 PM EDT Sun Aug 29 2021

MIC151-292330-
/O.CON.KDTX.SV.W.0102.000000T0000Z-210829T2330Z/
Sanilac MI-
635 PM EDT Sun Aug 29 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SANILAC COUNTY...

At 635 PM EDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Ubly to near Sandusky to near
Brown City, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Deckerville around 640 PM EDT.
  Carsonville around 645 PM EDT.
  Port Sanilac and Forestville around 655 PM EDT.
  Croswell and Applegate around 705 PM EDT.
  Lexington around 710 PM EDT.

Other locations impacted by these severe thunderstorms include Birch
Beach, McGregor, Amador, Snover, Juhl, Elmer, Valley Center, Tyre,
Decker and Palms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4317 8250 4315 8300 4328 8300 4329 8312
      4368 8299 4369 8260 4343 8253
TIME...MOT...LOC 2235Z 269DEG 33KT 4364 8285 4346 8281 4327 8298 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Behnke
579 
WWUS53 KDTX 292249
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
649 PM EDT Sun Aug 29 2021

MIC151-292330-
/O.CON.KDTX.SV.W.0102.000000T0000Z-210829T2330Z/
Sanilac MI-
649 PM EDT Sun Aug 29 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SANILAC COUNTY...

At 649 PM EDT, severe thunderstorms were located along a line
extending from near Forestville to near Carsonville to near Melvin,
moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Port Sanilac and Forestville around 655 PM EDT.

Other locations impacted by these severe thunderstorms include Palms,
Birch Beach, Watertown, Lexington Heights, McGregor, Roseburg,
Forester, Amador, Minden and Juhl.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4317 8250 4315 8300 4328 8300 4369 8278
      4369 8260 4343 8253
TIME...MOT...LOC 2249Z 269DEG 33KT 4362 8265 4344 8261 4316 8283 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Behnke
381 
WWUS53 KDTX 292320
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
720 PM EDT Sun Aug 29 2021

MIC151-292330-
/O.CON.KDTX.SV.W.0102.000000T0000Z-210829T2330Z/
Sanilac MI-
720 PM EDT Sun Aug 29 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHEASTERN SANILAC COUNTY...

At 720 PM EDT, severe thunderstorms were located along a line
extending from Lexington to 6 miles northwest of Lakeport, moving
east at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe thunderstorms will remain over mainly rural areas of
southeastern Sanilac County, including the following locations...
Roseburg, Amador, Birch Beach and Lexington Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4317 8250 4316 8280 4343 8253
TIME...MOT...LOC 2320Z 276DEG 22KT 4326 8251 4317 8261 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Behnke
103 
WWUS53 KDTX 292327
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
727 PM EDT Sun Aug 29 2021

MIC151-292336-
/O.EXP.KDTX.SV.W.0102.000000T0000Z-210829T2330Z/
Sanilac MI-
727 PM EDT Sun Aug 29 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SANILAC COUNTY
WILL EXPIRE AT 730 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern Michigan.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Detroit/Pontiac.

LAT...LON 4317 8250 4316 8280 4343 8253
TIME...MOT...LOC 2326Z 279DEG 33KT 4325 8244 4316 8254 

$$

Behnke

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 4:12 PM EDT, 2 hours 1 minute earlier.

Area forecast discussion, Aug 29, 4:12 PM EDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
412 PM EDT Sun Aug 29 2021

.DISCUSSION...

Severe Thunderstorm Watch 473 is in effect until 7 PM EDT. Surface
based CAPE values approaching 3000 J/kg, DCAPE exceeding 1100 J/kg,
and a well mixed boundary layer brings the potential for efficient
damaging wind gust production this afternoon and evening. The main
limiting factor remains weak deep layer shear that will increase up
to 20 knots after 20Z. Multicellular storm organization with
embedded line segments brings damaging wind gusts of potentially
greater than 60 mph into play. The wind threat is expected to be
fairly scattershot and pulselike with no signal for strong cold pool
generation. Hail and tornado threats appear to be minimized for this
event. Low confidence exists in any short duration training this
evening as convective activity pushes south of the I 96 corridor.
Model signal continues to suggest that a better potential for a
multiple hour duration would be across portions of Southwest or
South Central Lower Michigan.

The deep 925-600mb cold front is forecasted to sag southward and
clear the Michigan/Ohio state line between 15-18Z Monday. A big drop
in surface dewpoints are expected with readings lowering down into
the low 60s areawide. Heat indices will reside in the lower to mid
80s which will be some 10 to 15 degrees lower than recent days.
Diurnal cumulus is anticipated at/around 5.0 kft agl but
differential cold advection in the low levels will lead to very
stable conditions.

Modest upper level confluence will become increasingly more
organized over the central Great Lakes region Monday and Tuesday.
Dynamic forcing aloft will then be bolstered by differential
geopotential height increases to result in strong surface ridge axis
expanding down into Lower Michigan. The surface ridging will be non-
trivial as high confidence exists that Ida remnants will be blocked
and turned sharply to the east on Wednesday. Expectations are for
the precipitation to miss Southeast Michigan with increase in
northerly geostrophic flow Wednesday afternoon and Wednesday night. A
secondary cold front is expected to release through the area Tuesday
night. The biggest effect will be on low temperatures with morning
readings in the 50s and perhaps the upper 40s Thursday morning.
Models do show an upper level jet arriving for the end of the week.
Lower confidence exists on how exactly the sensible weather effects
could play out because of possible anticyclonic shear dominating the
region.

&&

.MARINE...

One more day of unsettled weather will exist across the local waters
as a very warm and humid airmass promotes another round of
thunderstorms through this evening ahead of a passing cold front.
Any thunderstorm will have the potential to produce strong winds in
excess of 34 knots and locally erratic waves. Outside of
thunderstorms, moderate southwesterly winds gusting 20-25 knots at
times will eventually veer northwesterly behind the cold front
passage as drier air begins to filter into the central Great Lakes.
Moderate north to northwesterly flow will then prevail through
midweek as broad high pressure settles over the region.

&&

.HYDROLOGY...

Scattered to numerous thunderstorms develop this afternoon and
continue into the evening as a cold front moves in from the Midwest.
Locally heavy rainfall remains possible with this activity although
flooding potential is reduced slightly by fast motion of the line.
Conditions will be monitored for any west to east positioning of
storms which would be more capable of flooding. Basin-average
rainfall totals are expected to range from 0.25 to 0.50 inches, but
localized areas could receive upwards of 1 to 2 inches as rainfall
rates will likely exceed 1 inch per hour. This may result in
flooding of susceptible areas, particularly if repeated storms occur
over urban areas before the line moves south and east of the region
toward midnight.

&&

.PREV DISCUSSION...
Issued at 141 PM EDT Sun Aug 29 2021

AVIATION...

Main aviation concern today will be the threat of scattered to
numerous showers and thunderstorms along several lines moving
through southeast Michigan from west to east along and ahead of a
cold front between 19Z and 02Z. Storms will produce periods of
downpours along with the potential for strong to severe winds
resulting in brief periods of MVFR to possible IFR conditions. Prior
to arrival of convection will be SCT to BKN diurnal cumulus with
bases around 4 to 5 kft. Southwest winds will be elevated this
afternoon with gusts to 20 to 25 knots ahead of the thunderstorm
activity. Winds will begin to decrease after 00Z as activity pushes
east. Frontal passage occurs late tonight with potential for lower
VFR to MVFR conditions right along the front before drier air arrives
behind the front for Monday.

For DTW...SCT to BKN ceilings will hover around 4 to 5 kft through
this afternoon ahead of showers and thunderstorms, which are
anticipated to arrive at during the 22 to 02Z window. After showers
and thunderstorms move east, the frontal passage after 06Z will
carry another chance for low VFR/MVFR ceilings/fog before drier air
arrives Monday after 12Z.

DTW THRESHOLD PROBABILITIES...

* Moderate for ceilings at or below 5 kft into tonight.

* Moderate for thunderstorms from late afternoon to early evening.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...NONE.
Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&

DISCUSSION...CB
MARINE.......IRL
HYDROLOGY....BT
AVIATION.....AA

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Aug 29, 10:53 AM EDT, 7 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
1053 AM EDT Sun Aug 29 2021

MIZ047>049-053>055-060>063-068>070-075-076-082-083-301500-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
1053 AM EDT Sun Aug 29 2021

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...Today and Tonight

Scattered to numerous thunderstorms develop this afternoon as a cold
front moves in from the Midwest. There is a SLIGHT risk for severe
storm intensity mainly in the 2 PM to 10 PM time window with
damaging wind gusts of 60 mph or greater being the primary hazard.
Hail to around 1 inch and localized flooding are also possible as
storms move west to east at 35 mph.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-301500-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
1053 AM EDT Sun Aug 29 2021

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...Today and Tonight

Scattered to numerous thunderstorms develop this afternoon as a cold
front moves in from the Midwest. There is a SLIGHT risk for severe
storm intensity mainly in the 2 PM to 10 PM time window with
damaging wind gusts of 60 mph or greater being the primary hazard.
Hail to around 1 inch and localized flooding are also possible as
storms move west to east at 35 mph.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

CB

In the hours before

Local storm report, Aug 29, 12:49 PM EDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1249 PM EDT SUN AUG 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       ELKTON                  43.82N 83.18W
08/29/2021  M1.43 INCH       HURON              MI   TRAINED SPOTTER

            24 HOUR TOTAL RAINFALL.

0900 AM     HEAVY RAIN       2 W PORT HURON          42.99N 82.47W
08/29/2021  M1.54 INCH       ST. CLAIR          MI   COCORAHS

            24 HOUR TOTAL RAINFALL.

&&

KK
Special weather statement, Aug 29, 3:40 PM EDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
340 PM EDT Sun Aug 29 2021

MIZ047-048-292045-
Bay MI-Midland MI-
340 PM EDT Sun Aug 29 2021

...A strong thunderstorm will impact portions of Bay and Midland
Counties through 445 PM EDT...

At 339 PM EDT, Doppler radar was tracking a strong thunderstorm near
Sanford, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Midland around 355 PM EDT.
  Auburn around 400 PM EDT.
  Bay City, Kawkawlin and Linwood around 410 PM EDT.

Other locations impacted by this storm include Laporte, Mount Forest,
Averill, Gordonville, Bombay, Porter Township, Crump, Poseyville,
Willard and Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southeastern Michigan.

&&

LAT...LON 4381 8461 4381 8437 4383 8436 4383 8417
      4400 8417 4400 8405 4391 8404 4391 8391
      4392 8390 4374 8393 4368 8390 4360 8369
      4348 8370 4348 8382 4352 8382 4352 8405
      4357 8405 4357 8417 4348 8417 4347 8461
TIME...MOT...LOC 1939Z 243DEG 36KT 4358 8435

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

KK
Special weather statement, Aug 29, 4:07 PM EDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
407 PM EDT Sun Aug 29 2021

MIZ053-060-061-292130-
Shiawassee MI-Genesee MI-Saginaw MI-
407 PM EDT Sun Aug 29 2021

...Strong thunderstorms will impact portions of Saginaw, Shiawassee
and western Genesee Counties through 530 PM EDT...

At 406 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Ithaca to near Carson City to near Lake Odessa.
Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Merrill around 430 PM EDT.
  St. Charles around 445 PM EDT.
  Marion Springs around 455 PM EDT.
  Oakley around 505 PM EDT.
  Saginaw, Zilwaukee and Bridgeport around 510 PM EDT.
  Chesaning and Laingsburg around 515 PM EDT.
  Owosso and Corunna around 530 PM EDT.

Other locations impacted by these storms include Brant, Nelson,
Carrollton, Garfield, Arthur, Fenmore, Burt, Gera, Buena Vista
Township and Layton Corners.

People attending Huntington Event Park should seek safe shelter
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southeastern Michigan.

&&

LAT...LON 4348 8437 4348 8417 4357 8417 4357 8405
      4352 8405 4352 8382 4348 8382 4348 8370
      4322 8370 4321 8368 4321 8392 4278 8391
      4277 8436
TIME...MOT...LOC 2006Z 256DEG 28KT 4331 8458 4310 8483 4280 8505

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

KK
Special weather statement, Aug 29, 4:38 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
438 PM EDT Sun Aug 29 2021

MIZ049-292145-
Huron MI-
438 PM EDT Sun Aug 29 2021

...Strong thunderstorms will impact portions of Huron County through
545 PM EDT...

At 437 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles south of Au Gres to 9 miles west of
Sebewaing. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Sebewaing around 450 PM EDT.
  Owendale around 500 PM EDT.
  Caseville and Pigeon around 505 PM EDT.
  Elkton around 510 PM EDT.
  Bad Axe and Port Austin around 525 PM EDT.
  Kinde around 530 PM EDT.
  Port Hope around 545 PM EDT.

Other locations impacted by these storms include Redman, Parisville,
Huron City, White Rock, Ivanhoe, Rapson, Grindstone City, Bay Port,
Pinnebog and Ruth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southeastern Michigan.

&&

LAT...LON 4407 8300 4407 8292 4401 8273 4389 8265
      4377 8260 4369 8260 4367 8347 4390 8346
      4398 8325 4402 8309
TIME...MOT...LOC 2037Z 247DEG 37KT 4390 8369 4386 8362 4372 8364

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

KK
Local storm report, Aug 29, 5:11 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
511 PM EDT SUN AUG 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     MARINE TSTM WIND 1 NW CASEVILLE          43.95N 83.29W
08/29/2021  M51 MPH          LHZ421             MI   MESONET

            A MARINE THUNDERSTORM WIND GUST OF 51 MPH, 44 KNOTS,
            MEASURED AT CASEVILLE LIGHT.

&&

IRL

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 8:18 PM EDTSpecial Weather StatementDTXSaginaw72 min
Aug 28, 8:22 PM EDTSpecial Weather StatementDTXSaint Clair, Sanilac68 min
Aug 28, 10:00 PM EDTSevere Thunderstorm WarningDTXShiawassee20 min
Aug 28, 10:17 PM EDTSpecial Weather StatementDTXGenesee28 min
Aug 29, 1:53 AM EDTSpecial Weather StatementDTXBay, Midland67 min
Aug 29, 2:16 AM EDTSevere Thunderstorm WarningDTXBay, Midland44 min
Aug 29, 2:32 AM EDTSpecial Marine WarningDTX42 min
Aug 29, 3:40 PM EDTSpecial Weather StatementDTXBay, Midland65 min
Aug 29, 3:54 PM EDTSpecial Marine WarningDTX108 min
Aug 29, 4:07 PM EDTSpecial Weather StatementDTXSaginaw, Shiawassee83 min
Aug 29, 4:30 PM EDTSevere Thunderstorm WarningDTXSaginaw, Shiawassee75 min
Aug 29, 4:38 PM EDTSpecial Weather StatementDTXHuron67 min
Aug 29, 4:58 PM EDTSevere Thunderstorm WarningDTXHuron62 min
Aug 29, 5:11 PM EDTSevere Thunderstorm WarningDTXBay, Genesee, Tuscola79 min
Aug 29, 5:25 PM EDTSevere Thunderstorm WarningDTXLivingston65 min
Aug 29, 5:32 PM EDTSpecial Marine WarningDTX118 min
Aug 29, 5:56 PM EDTSevere Thunderstorm WarningDTXOakland64 min
Aug 29, 5:58 PM EDTSevere Thunderstorm WarningDTXLapeer62 min
Aug 29, 6:00 PM EDTSevere Thunderstorm WarningDTXHuron59 min
Aug 29, 6:37 PM EDTSevere Thunderstorm WarningDTXMacomb, Saint Clair83 min
Aug 29, 6:45 PM EDTSevere Thunderstorm WarningDTXLenawee75 min
Aug 29, 6:51 PM EDTSpecial Marine WarningDTX114 min
Aug 29, 7:00 PM EDTSevere Thunderstorm WarningDTXWashtenaw57 min
Aug 29, 7:23 PM EDTSpecial Weather StatementDTXMonroe67 min
Aug 29, 7:29 PM EDTSpecial Weather StatementDTXWayne61 min
Aug 29, 7:30 PM EDTSpecial Marine WarningDTX68 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.